It is currently Tue Aug 22, 2017 8:54 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 

When you first started on bup, did you experience any mental cloudiness, and did it fade?
Yes, and it did not fade away. 17%  17%  [ 1 ]
Yes, and it faded away quickly. (A week or two) 33%  33%  [ 2 ]
Yes, and it took a while to fade away. (A month or two) 0%  0%  [ 0 ]
I did not experience mental cloudiness. 50%  50%  [ 3 ]
Total votes : 6
Author Message
PostPosted: Mon Aug 29, 2016 1:52 am 
Offline
Average Poster
Average Poster

Joined: Sat Aug 27, 2016 12:15 am
Posts: 6
Hey everyone.

Today was my third day on bup. I took my suggested dose of 1.5 strips and I feel pretty good. Very limited cravings, and still extremely surprised at the absence of withdrawal symptoms and also the energy levels and productivity I am able to maintain at work. I am very pleased.

Some side effects I am encountering are an increased appetite/empty feeling stomach, and today I was a little agitated. Some things that wouldn't normally bother me were getting under my skin. I also feel a little less sharp mentally, like my head is a little cloudy. I am hoping this will pass or I will just adjust to it to where I don't notice. All in all I had a good 3rd day!

I'm sleeping well and waking up feeling good, but I can definitely feel my body becoming ready for it's next half strip. I wonder if that's just a mental thing. I'm also wondering what kind of different physical or mental sensations I will encounter as more and more days pass that my body has not ingested oxycodone. I feel like that has to make a difference even with the steady flow of bup, right!?

I'm happy with my start and my motivation and excitement to get clean and start a new life is only increasing!

Thanks for reading my daily updates, I hope you don't mind them!

Until tomorrow, take care,

Ryan


P.s. I tried out the poll feature! 8)


Top
 Profile  
 
PostPosted: Mon Aug 29, 2016 2:19 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Hi Rybawhhhl,

Welcome to the forum! When I was first induced onto Suboxone my naive doctor gave me way too much. But that was good because it completely flooded my receptors with Buprenorphine. It felt really weird and I had no cravings at all for anything. After about a week I had weaned myself down to 16 mg's and stayed there for at least a month or more. To get the best effect from the Sub I needed my receptors saturated. Then began a slow decent of my dosage until I felt normal. So give yourself some to adjust to the medication and you'll be just fine. Don't rush the recovery part, take it nice and slow until you know what to do next. Explore some of the recovery programs and see if one of them feels right. Be careful of telling anyone about you being on Suboxone, especially those in NA or AA. just listen and learn. And continue to post here as we are a recovery site too.

Welcome once more,

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group